# SDR AALA202309066112

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 57,879 hours, 36,274 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3403
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 38,397 hours, 22,093 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH FL100 VERY DISTINCTIVE DIRTY SOCK SMELL. MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003.
